# SDR IPXA2022102787559

- Difficulty date: October 27, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 23,217 hours, 14,598 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AON APPROACH TURNED ENG & WING ANTI-ICE ON. SHORTLY AFTER HAD A FAINT SMELL IN COCKPIT. ON FINAL APPROACH NOTICED A FAINT VISIBLE SMOKE IN COCKPIT OVERHEAD LIGHT. SEEMED TO START TO DISSIPATE AFTER ANTI-ICE OFF.T/S C/O IAW TSM 21-20-00 PG 117. APU OIL LEAK FOUND AT OIL TEMP FITTING. LINE TORQUED IAW SPECIFIED VALUE PER A300-600 AMM 20-23-12 AND NO MORE LEAK PRESENT. ESC DUCT CLEANING PROC. C/O IAW AMM 21-51-00 PB 301. WATER SEPARATOR COALESCER BAGS REPLACED IAW AMM 21-51-16 PB 301. A/C OK TO CONTINUE SERV.
